# SDR 9500869945

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitt
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE LEFT WING NR 2 FLAP HINGE FITTING OUTBOARD FASTENER BORES.  REPAIRED PER XEA X9-9-27-9.
